Translator Disclaimer
2008 On Galois groups of abelian extensions over maximal cyclotomic fields
Mamoru Asada
Tohoku Math. J. (2) 60(1): 135-147 (2008). DOI: 10.2748/tmj/1206734410

Abstract

We shall consider the maximal cyclotomic extension of a finite algebraic number field and its two abelian extensions, the maximal abelian extension and the maximal abelian extension with certain restricted ramification. We shall investigate the structure of these Galois groups with the action of the cyclotomic Galois group.

Citation

Download Citation

Mamoru Asada. "On Galois groups of abelian extensions over maximal cyclotomic fields." Tohoku Math. J. (2) 60 (1) 135 - 147, 2008. https://doi.org/10.2748/tmj/1206734410

Information

Published: 2008
First available in Project Euclid: 28 March 2008

zbMATH: 1227.11115
MathSciNet: MR2419040
Digital Object Identifier: 10.2748/tmj/1206734410

Subjects:
Primary: 11R18
Secondary: 11R23

Rights: Copyright © 2008 Tohoku University

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.60 • No. 1 • 2008
Back to Top